... afraid this will mess up all my chances for recovery. I'm on my 4th week and once I missed a Sovaldi dose by 5 hours and a daclatasvir dose by 3 hours. I took the missed doses as soon as I remembered but now I have this. I think I messed up big time. I don't know what happened to me. I thought I was taking my sleeping pills and just after I swallowed the Daclatasvir pill, I went to full freak out mode. I'm afraid, this will mess up the concentration of the meds in my blood and toss the treatment to the curb. Any input would help. Please help
Too much is better than too little and one day is not the end of the world. Just take your next dose as scheduled. Don't panic.
Good luck from an SVR person. :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Sep 2014 • 1 answer
Updated 9 Mar 2016 • 1 answerFAQ by Drugs.com
Updated 24 Jan 2019 • 1 answer
Updated 11 Jan 2019 • 1 answer
Updated 22 Jan 2019 • 1 answer